Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fedup65

Taz makes my face hurt!

I have been using Taz for three weeks. I'm having a HELLISH IB and especially this last week my face has been hurting me so bad. I swear I can feel the cysts erupting/filling with pus. It is a stabbing/stinging pain and then an aching. Does this happen to anyone else? I use a little more than pea-sized amt., am I using too much? Why does this hurt so bad? It hurts to lay down at night.

Share this post


Link to post
Share on other sites

Are you using it everynight? How about you try using it every other night until your face gets used to it. Then you can slowly start using it every single night. Also I believe it takes six weeks for tazorac to start working in

Share this post


Link to post
Share on other sites

thanks Molly, I'm going to cut down the dosage. I'm only on it for a month until I go on the tane. I'm worried that when I start taking tane the IB will be so bad from the Taz flushing my skin out that I'll need prednisone. ouch.

Share this post


Link to post
Share on other sites
thanks Molly, I'm going to cut down the dosage. I'm only on it for a month until I go on the tane. I'm worried that when I start taking tane the IB will be so bad from the Taz flushing my skin out that I'll need prednisone. ouch.

Share this post


Link to post
Share on other sites

finacea is supposed to be pretty good with similar strength to taz but much less irritation.

there is also differin 0.3% coming out in july, its the least irritating retinoid, but now in a stronger formulation.

Share this post


Link to post
Share on other sites
I have been using Taz for three weeks. I'm having a HELLISH IB and especially this last week my face has been hurting me so bad. I swear I can feel the cysts erupting/filling with pus. It is a stabbing/stinging pain and then an aching. Does this happen to anyone else? I use a little more than pea-sized amt., am I using too much? Why does this hurt so bad? It hurts to lay down at night.

Share this post


Link to post
Share on other sites

thanks for the suggestions. I'm acutally on doxycycline but besides clearing my forehead up it hasn't done a thing for my acne. it's funny that you mention ibuprofen, turbosquab, because I had a bad headache/cramps last week and was taking it a lot and my skin seemed to be way less inflamed. it's best when I put the Taz on in the afternoon/evening and then put on Aquaphor at night to help with the infernal peeling and that's what seems to produce the least irritating results.

Also, my lips have started to peel even though I'm not getting the Taz on them. has this happened to anyone? I can't pick or I'll peel half my lip off!

Share this post


Link to post
Share on other sites
thanks for the suggestions. I'm acutally on doxycycline but besides clearing my forehead up it hasn't done a thing for my acne. it's funny that you mention ibuprofen, turbosquab, because I had a bad headache/cramps last week and was taking it a lot and my skin seemed to be way less inflamed. it's best when I put the Taz on in the afternoon/evening and then put on Aquaphor at night to help with the infernal peeling and that's what seems to produce the least irritating results.

Also, my lips have started to peel even though I'm not getting the Taz on them. has this happened to anyone? I can't pick or I'll peel half my lip off!

Share this post


Link to post
Share on other sites
Hey Kaila, do you like the Glytone face wash? I just ordered some but I haven't gotten it yet.

Share this post


Link to post
Share on other sites

Holy S, I just used it!! My face is so smooth I can't believe it! If anything, it looks like it got rid of a lot of the dry, peeling skin from the Taz. My right cheek was super bad and my makeup just went on really smoothly. I used this years ago for my back but my face is so bad right now I didn't think I could use it. glad I did :)

Share this post


Link to post
Share on other sites
Holy S, I just used it!! My face is so smooth I can't believe it! If anything, it looks like it got rid of a lot of the dry, peeling skin from the Taz. My right cheek was super bad and my makeup just went on really smoothly. I used this years ago for my back but my face is so bad right now I didn't think I could use it. glad I did :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×